MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INVISION TALAR DOME SIZE 2 STD; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INVISION TALAR DOME SIZE 2 STD; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 60012002
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Deformity/ Disfigurement (2360); Inadequate Osseointegration (2646)
Date of Event 12/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery because the talar implant subsided on the posterior lateral side leading the heel to fall into valgus.The patient also has some heterotopic ossification that needs to be removed.
 
Additional Manufacturer Narrative
The reported event could be confirmed since images of ct scans were provided and shows subsidence of the talar component.Upon further investigation of the ct scans by healthcare professionals the following was observed: ¿there is no clear radiolucence or cysts visible.However, the ct supports the reported statement by the hcp, that there is a dorsolateral subsidence.That can be seen when scrolling through the ap-view.There is the condensed bone below the component and thus some subsidence/migration visible.¿ based on investigation, the root cause was attributed to a patient related issue.As reported by the surgeon, some underlying hindfoot valgus might have contributed to the problem.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.¿ a review of the labeling did not indicate any abnormalities.¿ no indications of material, manufacturing or design related problems were found during the investigation.¿ if the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
INVISION TALAR DOME SIZE 2 STD
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18479809
Report Number3010667733-2024-00012
Device Sequence Number6924483
Product Code HSN
UDI-Device Identifier00840420193766
UDI-Public00840420193766
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171067
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number60012002
Device Lot Number1698937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date01/09/2024
Supplement Report FDA Received Date03/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale